# SDR AALA20151211002

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 6,220 hours, 3,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT CHECK FAILED DURING WITH MSG BATTERY & EPSU 12WL, EMER RT.  R & R BATTERY FOR EPSU 12WL, IAW AMM 33-51-38.  SYS CHECKED NORMAL.
